MAUDE Adverse Event Report: BECTON DICKINSON BD RECYKLEEN¿ SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD RECYKLEEN¿ SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305058
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd recykleen¿ sharps collector was broken.The following information was provided by the initial reporter: "bd recykleen sharp collector broken.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: the customer provided photos with the complaint of broken sharps collectors.The photos showed clear evidence of cracks and the customer's complaint has been verified.This information was then sent to the supplier for further investigation.According to the dhr review process, the result showed there were no issues reported like lids broken or cracked during the manufacturing process of the lot number (1057912).A review of the ncmr¿s was performed; the result showed there were no issues reported like broken or damage issue for the same part number (305517) throughout the last twelve months ((b)(6) 2020 thru (b)(6) 2021).With the information provided, the root cause was not established but possible root causes include: 1non-controlled method to ship partial boxes to end user (re-packaging process).2non controlled handling within distributor facilities.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text: see h10.

Brand Name
BD RECYKLEEN¿ SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12422304
Report Number2243072-2021-02231
Device Sequence Number19879242
Product Code FMI
UDI-Device Identifier50382903050586
UDI-Public50382903050586
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305058
Device Catalogue Number305058
Device Lot Number0087913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown